Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 10, NWS Melbourne, FL

January 25, 20105 counties in Florida

NWS Melbourne, FL issued this red flag warning at Jan 25, 2010, 2:39 PM EST for 5 counties in Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 2:39 PM EST (19:39 UTC)
Expired
Jan 25, 2010, 6:00 PM EST
In force
3 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WWUS82 KMLB 251939
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
239 PM EST MON JAN 25 2010

FLZ041-044>046-053-144-252300-
/O.NEW.KMLB.FW.W.0010.100125T1939Z-100125T2300Z/
/O.NEW.KMLB.FW.A.0010.100127T1800Z-100127T2300Z/
/O.CON.KMLB.FW.A.0009.100126T1700Z-100127T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
239 PM EST MON JAN 25 2010

...A RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. STRONG
WESTERLY WINDS COUPLED WITH MUCH DRIER AIR IS PRODUCING A
COMBINATION OF SUSTAINED WINDS ABOVE 15 MPH AND RELATIVE HUMIDITY
VALUES BELOW 35%. THESE CONDITIONS WILL CONTINUE UNTIL SUNSET.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL BE
POSSIBLE BOTH TUESDAY AND WEDNESDAY AFTERNOONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ141-252300-
/O.NEW.KMLB.FW.W.0010.100125T1939Z-100125T2300Z/
/O.CON.KMLB.FW.A.0009.100126T1700Z-100127T0000Z/
COASTAL VOLUSIA-
239 PM EST MON JAN 25 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. STRONG
WESTERLY WINDS COUPLED WITH MUCH DRIER AIR IS PRODUCING A
COMBINATION OF SUSTAINED WINDS ABOVE 15 MPH AND RELATIVE HUMIDITY
VALUES BELOW 35%. THESE CONDITIONS WILL CONTINUE UNTIL SUNSET.

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. SEVERAL HOURS OF CRITICALLY LOW
RELATIVE HUMIDITY VALUES WILL BE POSSIBLE TUESDAY AFTERNOON
THROUGH SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ047-054-058-059-064-147-252300-
/O.EXA.KMLB.FW.A.0009.100126T1700Z-100127T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
NORTHERN BREVARD-
239 PM EST MON JAN 25 2010

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. SEVERAL HOURS OF CRITICALLY LOW RELATIVE
HUMIDITY VALUES WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
1 follow-up statement
647 
WWUS82 KMLB 252314
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
614 PM EST MON JAN 25 2010

FLZ041-044>046-053-144-261030-
/O.EXP.KMLB.FW.W.0010.000000T0000Z-100125T2300Z/
/O.CON.KMLB.FW.A.0009.100126T1700Z-100127T0000Z/
/O.CON.KMLB.FW.A.0010.100127T1800Z-100127T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
614 PM EST MON JAN 25 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A MUCH DRIER AIR MASS WILL BE IN PLACE THROUGH MID WEEK. SEVERAL
HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL BE POSSIBLE
BOTH TUESDAY AND WEDNESDAY AFTERNOONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ141-261030-
/O.EXP.KMLB.FW.W.0010.000000T0000Z-100125T2300Z/
/O.CON.KMLB.FW.A.0009.100126T1700Z-100127T0000Z/
COASTAL VOLUSIA-
614 PM EST MON JAN 25 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A MUCH DRIER AIR MASS WILL BE IN PLACE THROUGH MID WEEK. SEVERAL
HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL BE POSSIBLE
TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-054-058-059-064-147-261030-
/O.CON.KMLB.FW.A.0009.100126T1700Z-100127T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
NORTHERN BREVARD-
614 PM EST MON JAN 25 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A MUCH DRIER AIR MASS WILL BE IN PLACE THROUGH MID WEEK. SEVERAL
HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL BE POSSIBLE 
TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

SEDLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Jan 25, 10:00 AM EST, 4 hours 39 minutes earlier.

Area forecast discussion, Jan 25, 10:00 AM EST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EST MON JAN 25 2010

.DISCUSSION...
...SVR WX THREAT DIMINISHING...
...TEMPS NOTICEABLY COOLER BEHIND COLD FRONT...

THE COLD FRONT HAS PUSHED TO THE CAPE CANAVERAL/FT MYERS AREA...
PREFRONTAL SQUALL LINE JUST AHEAD OF IT HAS PUSHED S OF
MELBOURNE/LAKE KISSIMMEE.  NOTICEABLE COOL DOWN BEHIND THE FRONT...
EARLY MORNING TEMPS WERE IN THE L/M70S...BUT FELL INTO THE U50S/L60S
AS THE FRONT PUSHED THROUGH.

ZONE FCST WILL NEED TO BE OVERHAULED TO ACCOUNT FOR THE AFTN HRLY
TEMPS AS WELL AS TO END PRECIP ALONG AND N OF THE I-4 CORRIDOR.
NLDN DATA HAS SHOWN NO CG LTG STRIKES OVER THE PAST SVRL HRS...WILL
REMOVE TSRA FROM THE FCST AS WELL...BUT WILL MENTION HEAVY RAIN AND
GUSTY WINDS WITH THE PASSING SQUALL LINE.

&&

.AVIATION...
THRU 21Z...SQUALL LINE S OF KMLB-KFMY WILL PUSH INTO SE FL...
GENERATING SFC WND G25-30KTS...VSBYS BLO 3SM...CIGS BTWN FL010-020.
WNDSHFT FM S/SW TO W/NW BEHIND THE LINE...SFC G20-25KTS.  AFT
21Z...VFR ALL SITES...CIGS AOA FL120.

&&

.MARINE...
THRU 21Z...SQUALL LINE S OF A LINE FROM MELBOURNE TO FT. MYERS WILL
WILL PUSH SOUTH OF HOBE SOUND.  AHEAD OF THE LINE...S/SW SFC WND
G25-30KTS. WNDSHFT TO W/NW BEHIND THE LINE...SFC G20-25KTS.  WILL
EXTEND THE NEARSHORE SCA TO POINTS S OF SEBASTIAN INLET TO 21Z TO
ACCOUNT FOR THE LATEST POSITION OF THE SQUALL LINE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  44  65  40 /  10  10   0   0
MCO  72  44  66  41 /  10  10   0   0
MLB  72  45  67  41 /  30  10   0   0
VRB  74  44  67  41 /  40  10   0   0
LEE  70  42  65  40 /  10  10   0   0
SFB  73  42  68  41 /  10  10   0   0
ORL  72  45  66  43 /  10  10   0   0
FPR  74  47  67  41 /  60  10   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
     60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM....CRISTALDI
Hazardous weather outlook, Jan 25, 10:50 AM EST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1050 AM EST MON JAN 25 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-252100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1050 AM EST MON JAN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...WIND AND SEA IMPACT...
HAZARDOUS BOATING CONDITIONS WILL EXIST OVER THE SOUTHERN AND
OFFSHORE WATERS DUE TO GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS
WILL SHIFT TO WESTERLY AND THEN DECREASE BY LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
DRIER AIR MOVING DOWN THE PENINSULA WILL PRODUCE LOW RELATIVE
HUMIDITY CONCERNS TUESDAY AND POSSIBLY AGAIN ACROSS THE NORTH
INTERIOR ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER THIS MORNING AND
SELF ACTIVATE IF NEEDED.

CRISTALDI

In the hours before

Local storm report, Jan 25, 9:02 AM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
902 AM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     TSTM WND GST     PATRICK AIR FORCE BASE  28.23N 80.61W
01/25/2010  E46 MPH          BREVARD            FL   OTHER FEDERAL

            40 KNOTS FROM 300 DEGREES

&&

MRT
Special weather statement, Jan 25, 9:47 AM EST, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
947 AM EST MON JAN 25 2010

FLZ058-251545-
OKEECHOBEE-
947 AM EST MON JAN 25 2010

...STRONG THUNDERSTORMS APPROACHING OKEECHOBEE COUNTY...

AT 946 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A CLUSTER OF STRONG STORMS ABOUT 12 MILES SOUTHWEST OF BASINGER
...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE FOUR SEASONS
ESTATES AND TAYLOR CREEK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORMS PASS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

CRISTALDI
Special weather statement, Jan 25, 11:54 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1154 AM EST MON JAN 25 2010

FLZ064-251745-
MARTIN-
1154 AM EST MON JAN 25 2010

...SHOWERS AND STORMS WITH GUSTY WINDS AFFECTING MARTIN COUNTY...

AT 1153 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG STORMS FROM INDIANTOWN TO 11 MILES SOUTH OF
INDIANTOWN...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE INDIANTOWN...PORT
SALERNO...HOBE SOUND...JONATHAN DICKINSON STATE PARK...AND JUPITER
ISLAND.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 2:47 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Jan 25, 4:59 AM ESTTornado WarningMLBLake61 min
Jan 25, 5:40 AM ESTTornado WarningMLBLake, Volusia65 min
Jan 25, 6:06 AM ESTSpecial Marine WarningMLB114 min
Jan 25, 7:05 AM ESTTornado WarningMLBBrevard, Seminole, Volusia40 min
Jan 25, 7:11 AM ESTSpecial Marine WarningMLB2 hr
Jan 25, 8:32 AM ESTSpecial Marine WarningMLB77 min
Jan 25, 10:27 AM ESTSmall Craft AdvisoryMLB6 hr
Jan 25, 11:27 AM ESTSpecial Marine WarningMLB2 hr
Jan 25, 1:26 PM ESTSpecial Marine WarningMLB94 min
Jan 25, 2:39 PM ESTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia36 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.